Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 100, NWS Twin Cities, MN

July 15, 2019Dakota County, Hennepin County, Scott County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 15, 2019, 6:22 PM CDT for Dakota County, Hennepin County, Scott County, Minnesota. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2019, 6:22 PM CDT (23:22 UTC)
Expired
Jul 15, 2019, 7:00 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Dakota County, MN, Hennepin County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 26 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:50 PM CDTTSTM WND DMG2 Wnw Savage, MNTREES DOWN, UNKNOWN SIZE.
Jul 15, 6:50 PM CDTTSTM WND DMG3 Wnw Savage, MNTREES DOWN, UNKNOWN SIZE.
Jul 15, 6:50 PM CDTTSTM WND DMG4 Wnw Savage, MNTREES DOWN, UNKNOWN SIZE.
Jul 15, 6:54 PM CDTTSTM WND DMG4 S Eden Prairie, MNLIGHT POLE KNOCKED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 1:50 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

310 
WUUS53 KMPX 152322
SVRMPX
MNC037-053-139-160000-
/O.NEW.KMPX.SV.W.0100.190715T2322Z-190716T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
622 PM CDT Mon Jul 15 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hennepin County in east central Minnesota...
  Northwestern Dakota County in east central Minnesota...
  Northeastern Scott County in east central Minnesota...

* Until 700 PM CDT.

* At 622 PM CDT, a severe thunderstorm was located near Savage, or 14
  miles southwest of Minneapolis, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bloomington, Eagan, Eden Prairie, Burnsville, Lakeville, Apple
  Valley, Shakopee, Cottage Grove, Inver Grove Heights, Savage, Prior
  Lake and Rosemount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in The Twin Cities.

&&

LAT...LON 4474 9347 4482 9346 4485 9301 4477 9301
      4464 9311
TIME...MOT...LOC 2322Z 273DEG 25KT 4478 9341 

HAIL...1.25IN
WIND...60MPH
 
$$

JPC
1 follow-up statement
173 
WWUS53 KMPX 152333
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
633 PM CDT Mon Jul 15 2019

MNC053-139-152342-
/O.CAN.KMPX.SV.W.0100.000000T0000Z-190716T0000Z/
Hennepin MN-Scott MN-
633 PM CDT Mon Jul 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENNEPIN AND
NORTHEASTERN SCOTT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the Severe Thunderstorm Warning for 
southeastern Hennepin and northeastern Scott counties has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.

LAT...LON 4470 9332 4474 9333 4480 9331 4481 9325
      4484 9321 4485 9301 4477 9301 4464 9311
TIME...MOT...LOC 2332Z 272DEG 27KT 4477 9327 

$$

MNC037-160000-
/O.CON.KMPX.SV.W.0100.000000T0000Z-190716T0000Z/
Dakota MN-
633 PM CDT Mon Jul 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN DAKOTA COUNTY...

At 632 PM CDT, a severe thunderstorm was located over Burnsville, or
13 miles south of Minneapolis, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bloomington, Eagan, Burnsville, Lakeville, Apple Valley, Cottage
Grove, Inver Grove Heights, Rosemount, Farmington, St. Paul Park and
Fort Snelling State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4470 9332 4474 9333 4480 9331 4481 9325
      4484 9321 4485 9301 4477 9301 4464 9311
TIME...MOT...LOC 2332Z 272DEG 27KT 4477 9327 

HAIL...1.25IN
WIND...60MPH
 
$$

JPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:12 PM CDT, 10 minutes earlier.

Area forecast discussion, Jul 15, 6:12 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
612 PM CDT Mon Jul 15 2019

.updated for 00z taf discussion below...

.SHORT TERM...(This evening through Tuesday night)
Issued at 315 PM CDT Mon Jul 15 2019

Two separate mechanisms for producing thunderstorms are present this
afternoon across the Upper Midwest. In addition, heat indices have
been hovering from 95-100 degrees generally, with a few sites
eclipsing 100 with locally higher dew point readings.

The first mechanism for storms is the MCV moving east across far
southeastern MN with thunderstorms to the north of the MCV
(similarly to yesterday) that are expected to remain sub-severe.
Instability and shear are limited there so expect main issues to be
lightning, small hail, heavy downpours mainly through about 5PM.

The severe weather threat this afternoon and evening is tied to the
approaching frontal boundary to our northwest. The uncertainty that
remains is just how far south will convection break through the cap
along the front. Latest thinking is storms will affect central MN,
north of St. Cloud this afternoon, but expansion southward is not
likely during the afternoon. Hence, expect most of our local
thunderstorm development after 00Z once the atmosphere begins to
cool. Storms will likely move southeast but hi-res CAMs continue to
show discrepancies in coverage. MLCAPE values of 2,500-3,500 J/kg
with near 30 knots of effective shear will be ample to produce large
hail and severe wind gusts with the stronger storms. A Severe
Thunderstorm Watch was issued along and north of a line from near
Alexandria through St. Cloud and Ladysmith, WI. To the south of this
area, the storm threat would occur later so plenty of time to
monitor trends and could expand the watch or issue a new watch if
needed. At this point though, think it may evolve into more of a
heavy rainfall threat by that time after dark. Could see isolated 2-
4" of rainfall given slow moving thunderstorm potential tonight.

Additional thunderstorms will be possible tomorrow as the
aforementioned frontal boundary essentially stalls out across the
area. Tomorrow doesn't look quite as hot as today and severe storm
potential marginally less, but as per usual with summertime
convection with a moist and unstable airmass, uncertainty in timing
and intensity of storms is somewhat high at this time.

.LONG TERM...(Wednesday through Monday)
Issued at 315 PM CDT Mon Jul 15 2019

Longer term concerns remain heat/humidity and timing of convection
through the remainder of the week.

At the beginning of the period, models indicate a rather vigorous
short wave trough moving through the Dakotas/Minnesota region
Wednesday/Wednesday night. This should bring likely chance PoPs
over the northern and eastern portion of the CWA during this
period. Severe weather threat will remain depending on overall
heating/destabilization. Along with the severe weather threat,
heavy rainfall will also be possible with NAEFS PW's indicating
2-3 standard deviations above normal.

Model trends continue to indicate heat/humidity concerns
returning Thursday or Friday after this initial wave. Both the
ECMWF and GFS bring the nearly stationary frontal boundary into
about the southern third of Minnesota. South of the front we
should see very warm air with the ECMWF particularly warm. North
of the front, we may be susceptible to periodic strong convection.
This will likely continue into Saturday before a stronger
trough/cold front moves across the region Sunday/Monday. At the
moment, we have trended high temperatures more to the 75
percentile of the member envelope into Saturday, which was
generally a degree or two warmer than NBM.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 630 PM CDT Mon Jul 15 2019

Convection dropping slowly east/southeast should ahead of weak
surface front/boundary. Convection did generate several outflows
in and around central/east central MN and may remain a factor for
a few hours yet. Otherwise, main area of convection should drop
south and gradually weaken with time, affecting KEAU/KMKT before
05z. Otherwise, continue chance of MVFR fog most areas and MVFR
cigs/FOG over WC WI. SHould clear out early Tue morning. Timing of
next bout of possible TRSA looks to be after 18z TUE.

KMSP...AWW issued earlier. Convection should exit the area
through 02z or so. Then may see some light fog develop late with
next chance of thunder returning after 21z TUE.

/OUTLOOK FOR KMSP/
Wed...Mainly VFR. TSRA likely. Winds S 5 kts.
Thu...Mainly VFR. Possible TSRA late. Winds light and variable.
Fri...VFR. Winds light and variable.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Heat Advisory until 10 PM CDT this evening for MNZ060>063-
     068>070.

&&

SHORT TERM...SPD
LONG TERM...DWE
AVIATION...DWE
Hazardous weather outlook, Jul 15, 12:45 PM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1245 PM CDT Mon Jul 15 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
161745-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1245 PM CDT Mon Jul 15 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms today, mainly late
this afternoon and this evening. Large hail and damaging winds
will be the primary threats, along with locally excessive
rainfall and lightning. Temperatures near 90 and humid conditions
will lead to heat indices of 95 to 100 in the Twin Cities metro
area, which could lead to heat related illness, particularly in
sensitive groups and those participating in strenuous outdoor
activities.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Heat and humidity, along with periodic thunderstorm chances, will
persist through Wednesday. A few severe thunderstorms are
possible over that time period. Any storms that develop will also
be capable of producing locally excessive rainfall.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Local storm report, Jul 15, 5:57 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
557 PM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             CHASKA                  44.79N 93.60W
07/15/2019  M1.00 INCH       CARVER             MN   PUBLIC

            PICTURE VIA TWITTER.

&&

TDH
Special weather statement, Jul 15, 6:04 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
604 PM CDT Mon Jul 15 2019

MNZ053-061>063-WIZ014-023-152345-
Anoka-Washington-Ramsey-Chisago-Polk-St. Croix-
604 PM CDT Mon Jul 15 2019

...A LINE OF STRONG THUNDERSTORMS STORMS WILL AFFECT SOUTH CENTRAL
CHISAGO...EAST CENTRAL ANOKA...NORTHERN WASHINGTON...NORTHEASTERN
RAMSEY...NORTHWESTERN ST. CROIX AND SOUTH CENTRAL POLK COUNTIES
THROUGH 645 PM CDT...

At 603 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Osceola to Maplewood. Movement was
east at 20 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Maplewood, Roseville, Oakdale, Shoreview, White Bear Lake, Lino
Lakes, Forest Lake, Stillwater, Hugo, Hudson, Vadnais Heights and New
Richmond.

This includes the following highways...
 Interstate 35 between mile markers 130 and 135.
 U.S. Highway 8 in Minnesota between mile markers 0 and 5.
 U.S. Highway 61 between mile markers 163 and 164.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and northwestern and west central Wisconsin.

LAT...LON 4530 9231 4496 9257 4501 9316 4534 9302
TIME...MOT...LOC 2303Z 272DEG 18KT 4531 9265 4501 9303

JPC
Local storm report, Jul 15, 6:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 PM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             CHASKA                  44.79N 93.60W
07/15/2019  M1.00 INCH       CARVER             MN   TRAINED SPOTTER

&&

TDH
Local storm report, Jul 15, 6:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
610 PM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       1 SE MEDINA             45.02N 93.58W
07/15/2019  M2.11 INCH       HENNEPIN           MN   PUBLIC

&&

TDH
Special weather statement, Jul 15, 6:17 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
617 PM CDT Mon Jul 15 2019

MNZ060-062-063-069-070-WIZ023-152345-
Washington-Dakota-Hennepin-Ramsey-Scott-St. Croix-
617 PM CDT Mon Jul 15 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HENNEPIN...NORTHWESTERN DAKOTA...NORTHEASTERN SCOTT...SOUTHERN
WASHINGTON...SOUTHERN RAMSEY AND SOUTHWESTERN ST. CROIX COUNTIES
THROUGH 645 PM CDT...

At 616 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Maplewood to near Prior Lake. Movement
was east at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Minneapolis, St. Paul, Bloomington, Eagan, Woodbury, Eden Prairie,
Burnsville, Lakeville, Apple Valley, Edina, Maplewood and Shakopee.

This includes the following highways...
 Interstate 35 near mile marker 80.
 Interstate 94 in Wisconsin between mile markers 1 and 9.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and west central Wisconsin.

LAT...LON 4469 9365 4501 9316 4496 9257 4486 9275
      4486 9276 4484 9277 4459 9320
TIME...MOT...LOC 2316Z 273DEG 25KT 4500 9303 4470 9353

JPC
Local storm report, Jul 15, 6:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 PM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND DMG     2 E MINNEAPOLIS         44.99N 93.23W
07/15/2019                   HENNEPIN           MN   PUBLIC

            6 INCH TREE BRANCH DOWN, PICTURE FROM
            FACEBOOK.

&&

TDH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:05 PM CDTTornado WarningMPXMorrison25 min
Jul 14, 7:12 PM CDTSpecial Weather StatementMPXMille Lacs33 min
Jul 14, 7:24 PM CDTSpecial Weather StatementMPXMorrison96 min
Jul 14, 7:39 PM CDTFlash Flood WarningMPXMorrison3 hr
Jul 14, 7:47 PM CDTTornado WarningMPXBenton, Mille Lacs, Morrison43 min
Jul 14, 8:04 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs56 min
Jul 14, 8:29 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec46 min
Jul 14, 8:51 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti24 min
Jul 14, 9:26 PM CDTSpecial Weather StatementMPXAnoka, Ramsey, Washington64 min
Jul 15, 4:25 AM CDTSpecial Weather StatementMPXLac qui Parle65 min
Jul 15, 2:57 PM CDTSpecial Weather StatementMPXTodd33 min
Jul 15, 3:32 PM CDTSpecial Weather StatementMPXTodd43 min
Jul 15, 3:47 PM CDTSpecial Weather StatementMPXDouglas43 min
Jul 15, 3:53 PM CDTSpecial Weather StatementMPXHennepin, Sherburne, Wright37 min
Jul 15, 4:08 PM CDTSpecial Weather StatementMPXMorrison52 min
Jul 15, 4:24 PM CDTSpecial Weather StatementMPXDouglas, Todd51 min
Jul 15, 4:24 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright36 min
Jul 15, 4:29 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright31 min
Jul 15, 4:44 PM CDTSevere Thunderstorm WarningMPXIsanti, Sherburne31 min
Jul 15, 4:59 PM CDTSpecial Weather StatementMPXCarver46 min
Jul 15, 5:00 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Wright45 min
Jul 15, 5:05 PM CDTSpecial Weather StatementMPXDouglas40 min
Jul 15, 5:22 PM CDTSpecial Weather StatementMPXHennepin38 min
Jul 15, 5:28 PM CDTTornado WarningMPXCarver13 min
Jul 15, 5:37 PM CDTSevere Thunderstorm WarningMPXHennepin, Ramsey38 min
Jul 15, 5:44 PM CDTSpecial Weather StatementMPXChisago61 min
Jul 15, 5:44 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott31 min
Jul 15, 6:04 PM CDTSpecial Weather StatementMPXRamsey, Washington41 min
Jul 15, 6:17 PM CDTFlash Flood WarningMPXHennepin4 hr
Jul 15, 6:17 PM CDTSpecial Weather StatementMPXDakota28 min
Jul 15, 6:29 PM CDTFlash Flood WarningMPXAnoka, Hennepin, Ramsey3 hr
Jul 15, 6:39 PM CDTSpecial Weather StatementMPXCarver, Scott3 hr
Jul 15, 6:45 PM CDTSpecial Weather StatementMPXDakota45 min
Jul 15, 6:49 PM CDTFlash Flood WarningMPXDakota, Hennepin, Scott3 hr
Jul 15, 6:58 PM CDTTornado WarningMPXScott20 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.